Alert archive / New Mexico / Tornado Warnings in 2007

Tornado Warning 15, NWS Albuquerque, NM

June 3, 2007Roosevelt County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 3, 2007, 5:43 PM MDT for Roosevelt County, New Mexico. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2007, 5:43 PM MDT (23:43 UTC)
Expired
Jun 3, 2007, 6:30 PM MDT
In force
47 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 53 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:43 PM MDTTORNADO7 Sw Dora, NMTORNADO TOUCHED DOWN FOR ABOUT 1 MINUTE NEAR INTERSECTION OF COUNTY ROAD 24 AND COUNTY ROAD X. REPORT RECEIVED BY CUASEY FIRE DEPT. NO DAMAGE REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1262 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 032343
TORABQ
NMC041-040030-
/O.NEW.KABQ.TO.W.0015.070603T2343Z-070604T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 PM MDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 630 PM MDT

* AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
  LINE EXTENDING FROM 23 MILES NORTHWEST OF ELIDA TO 3 MILES EAST OF
  DORA...MOVING NORTH AT 5 MPH.

* TORNADO WILL BE NEAR...
  7 MILES SOUTHWEST OF PORTALES AND 9 MILES SOUTHWEST OF ARCH AROUND
  630 PM MDT...

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

GO TO THE LOWEST FLOOR IN YOUR HOME OR BUSINESS. AVOID OUTSIDE WALLS
AND WINDOWS.

LAT...LON 3415 10392 3409 10383 3393 10374 3370 10306
      3424 10306 3430 10373 3443 10373 3443 10393

$$

DPORTER
2 follow-up statements
000 
WWUS55 KABQ 040015
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 PM MDT SUN JUN 3 2007

NMC041-040030-
/O.CON.KABQ.TO.W.0015.000000T0000Z-070604T0030Z/
ROOSEVELT-
615 PM MDT SUN JUN 3 2007

...TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN ROOSEVELT
COUNTY UNTIL 630 PM MDT...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF STORMS CAPABLE OF PRODUCING A TORNADO.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROGERS TO 15 MILES 
SOUTH OF LINGO...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST 
OF PORTALES TO 26 MILES SOUTHWEST OF MORTON...MOVING EAST AT 10 MPH.

* THE STRONG ROTATION WILL BE NEAR...
  CAUSEY AROUND 625 PM MDT...
  LINGO AROUND 630 PM MDT...

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

GO TO THE LOWEST FLOOR IN YOUR HOME OR BUSINESS. AVOID OUTSIDE WALLS
AND WINDOWS.

LAT...LON 3407 10327 3357 10327 3357 10305 3406 10304

$$

DPORTER
000 
WWUS55 KABQ 040034
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 PM MDT SUN JUN 3 2007

NMC041-040045-
/O.EXP.KABQ.TO.W.0015.000000T0000Z-070604T0030Z/
ROOSEVELT-
635 PM MDT SUN JUN 3 2007

...TORNADO WARNING HAS EXPIRED FOR SOUTHEASTERN ROOSEVELT COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING NO LONGER APPEARED CAPABLE OF
PRODUCING A TORNADO...THUS THE TORNADO WARNING HAS BEEN ALLOWED TO
EXPIRE.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.

LAT...LON 3407 10327 3357 10327 3357 10305 3406 10304

$$

DPORTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:28 PM MDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jun 3, 1:28 PM MDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
128 PM MDT SUN JUN 3 2007

.DISCUSSION...STORMS A POPPIN AGAIN THIS AFTERNOON...BUT THIS TIME
THE WEST CENTRAL...SOUTHWEST AND NORTHERN MOUNTAINS REGIONS ARE
SEEING A LITTLE MORE ACTIVITY. ALREADY HEAVE RECVD A REPORT OR TWO
OF SEVERE WEATHER IN AND NEAR THE RUIDOSO AREA AND EXPECT AT LEAST
SOME POTENTIAL INTO CHAVES COUNTY AND PORTIONS OF NE AND E CENTRAL
NM LATER THIS AFTERNOON AND EVENING. SE SECTIONS DRIVEN MORE BY AN
ASSIST FROM RATHER POTENT SHORT WAVE TROUGH HEADING E ACROSS S
CENTRAL NM WHICH HAS DIMINISHED CAP A BIT AND INCREASE SOME
FORCING AMONG OTHER THINGS...ESPECIALLY WHEN COMPARED TO SATURDAY
PM. NE ACTIVITY BEING HELPED BY WEAKER SHORT WAVE IN CO DROPPING
SE. WHILE INFLOW RATHER WEAK AGAIN LOW LEVEL MOISTURE APPEARS A
LITTLE RICHER THAN 24 HRS PREVIOUS. AGAIN EXPECTING SOME WEAK TO
MODERATE MOISTURE INTRUSION INTO THE WEST...MAINLY TO E OF
DIVIDE...TONIGHT WHICH MAY ALLOW ONE MORE BOUT OF MIXED DRY AND
MARGINALLY WET STORMS BETWEEN CENTRAL MT CHAIN AND THE DIVIDE FOR
MON AFTERNOON AND EARLY EVENING. THEREAFTER STILL EXPECTING NO
ACTIVITY W AND DOWNTURN OR POSSIBLY ZILCH IN E NM FOR TUE AS
WHAT LITTLE MOISTURE IN PLACE IN W GETS DRIVEN OUT BY INCREASING
WESTERLIES AND A LITTLE MORE DOWNWARD COMPONENT TO FLOW EVEN
ACROSS MOST OF THE E...THOUGH MOISTURE MAY BE A LITTLE SLOWER TO
BE CAST OUT. VERY LIKELY TO BE CRITICAL FIRE WEATHER WIND AND RH
LEVELS WEDNESDAY AND POSSIBLY INTO END OF WEEK OR WEEKEND WITH
WEDNESDAY ALSO THE BEST CANDIDATE FOR WIND ADVISORY CONDITIONS.
SINCE THIS PRODUCT ISSUED MUCH EARLIER THAN USUAL TODAY DUE TO
SEVERE WX...A TWEAK OR TWO TO SOME FIRST PERIOD GRIDS IS POSSIBLE
BEFORE ZFP IS ISSUED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  90  52  93 /  10  10   5   5
GALLUP..........................  45  87  44  89 /   5   5   5   0
GRANTS..........................  47  86  46  89 /  10  20   5   0
GLENWOOD........................  48  92  49  96 /   5   5   5   0
CHAMA...........................  39  76  38  80 /  20  20  10   5
LOS ALAMOS......................  49  80  48  86 /  20  20  20   5
RED RIVER.......................  36  69  35  76 /  20  40  20   5
TAOS............................  43  79  43  87 /  20  20  20   5
SANTA FE........................  49  82  49  87 /  20  20  10   5
SANTA FE AIRPORT................  51  84  51  89 /  20  20  10   5
ESPANOLA........................  46  87  49  92 /  20  20  10   5
ALBUQUERQUE HEIGHTS.............  61  89  62  92 /  10  10  10   5
ALBUQUERQUE VALLEY..............  55  90  56  94 /  10  10  10   5
ALBUQUERQUE FOOTHILLS...........  56  86  57  90 /  20  20  10   5
ALBUQUERQUE WEST MESA...........  58  88  60  92 /  10  20  10   5
SOCORRO.........................  56  89  56  93 /  10  10   5   5
SANDIA PARK/CEDAR CREST.........  50  82  50  85 /  20  20  20   5
MORIARTY/ESTANCIA...............  45  83  45  87 /  20  20  20   5
CARRIZOZO.......................  52  88  56  92 /  10  10  10   5
RUIDOSO.........................  51  77  49  84 /  10  20  20   5
RATON...........................  46  77  45  88 /  30  40  20  10
LAS VEGAS.......................  46  76  46  86 /  30  30  20   5
ROY.............................  51  75  52  81 /  30  40  20  10
CLAYTON.........................  54  79  56  90 /  40  40  30  10
SANTA ROSA......................  56  85  53  91 /  30  30  20  10
TUCUMCARI.......................  57  84  59  94 /  50  40  30  10
FORT SUMNER.....................  58  86  60  93 /  30  30  20  10
CLOVIS..........................  56  84  58  93 /  50  40  30  10
PORTALES........................  57  86  59  93 /  50  40  30  10
ROSWELL.........................  61  88  62  96 /  20  20  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

43
Hazardous weather outlook, Jun 3, 5:39 AM MDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 AM MDT SUN JUN 3 2007

NMZ001>021-026-041200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
539 AM MDT SUN JUN 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN
HALF OF NEW MEXICO THIS AFTERNOON AND EVENING...FROM THE CENTRAL
MOUNTAIN CHAIN TO THE TEXAS STATE LINE. LARGE HAIL UP TO THE SIZE
OF GOLF BALLS...ONE AND THREE QUARTER INCHES...WILL BE THE MAIN
SEVERE WEATHER THREAT. IN ADDITION...WINDS COULD GUST TO 65 MPH.
AN ISOLATED TORNADO CANNOT BE RULED OUT. TORRENTIAL RAIN IN THE
STRONGER THUNDERSTORMS COULD LEAD TO AT LEAST MINOR FLOODING OF
CREEKS AND SMALL STREAMS...RAPID FLOWS IN ARROYOS AND WASHES...
AND PONDING OF WATER ON ROADS AND LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EASTERN
PLAINS MONDAY AFTERNOON AND EVENING. LARGE HAIL AROUND AN INCH OR
LARGER WILL AGAIN BE THE MAIN SEVERE WEATHER THREAT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 300 PM AND MIDNIGHT
OVER THE EASTERN HALF OF NEW MEXICO. THE AREA OF CONCERN WILL BE
ROUGHLY FROM TAOS TO SANTA FE...THE EAST SLOPES OF THE SANDIA AND
MANZANO MOUNTAINS...TO WESTERN LINCOLN COUNTY.

40

In the hours before

Special weather statement, Jun 3, 4:20 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
420 PM MDT SUN JUN 3 2007

NMZ002>004-010-011-032330-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANDIA/MANZANO MOUNTAINS-
SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
420 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORMS CROSSING INTO SANTA FE COUNTY...

STRONG THUNDERSTORMS OVER EASTERN SANDOVAL COUNTY WILL CROSS INTO
WESTERN SANTA FE COUNTY. A STRONG STORM SOUTHEAST OF LOS ALAMOS
WILL MOVE SOUTH AND EAST OVER WHITE ROCK...JACONITA...AND LA
CIENEGA. ANOTHER STORM SOUTH OF INTERSTATE 25 NEAR CERRILLOS AND
MADRID WILL MOVE SOUTH AND EAST OVER STATE ROAD 14 OVER GALISTEO...
AND HIGHWAY 285.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
THROUGH CENTRAL SANTA FE COUNTY.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 3, 4:25 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT SUN JUN 3 2007

NMZ019-032345-
CHAVES COUNTY PLAINS-
425 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORMS CROSSING SOUTHWEST CHAVES COUNTY...

STRONG THUNDERSTORMS WILL CONTINUE MOVING EAST ALONG THE SOUTHERN
BORDER OF CHAVES COUNTY. STRONGEST STORMS ARE EAST OF LAKE ARTHUR
ON THE EDDY COUNTY LINE...AND WILL MOVE EAST ACROSS STATE ROAD 249
AND CROSS MESCALERO RIDGE.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
THROUGH SOUTHERN CHAVES COUNTY.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 3, 4:25 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT SUN JUN 3 2007

CORRECTED TYPO IN HEADLINE

NMZ019-032345-
CHAVES COUNTY PLAINS-
425 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORMS CROSSING SOUTHEAST CHAVES COUNTY...

STRONG THUNDERSTORMS WILL CONTINUE MOVING EAST ALONG THE SOUTHERN
BORDER OF CHAVES COUNTY. STRONGEST STORMS ARE EAST OF LAKE ARTHUR
ON THE EDDY COUNTY LINE...AND WILL MOVE EAST ACROSS STATE ROAD 249
AND CROSS MESCALERO RIDGE.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
THROUGH SOUTHERN CHAVES COUNTY.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 3, 4:34 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
434 PM MDT SUN JUN 3 2007

NMZ012-040000-
CONCHAS LAKE/GUADALUPE COUNTY-
434 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORMS CROSSING INTO NORTHERN GUADALUPE COUNTY...

STRONG THUNDERSTORMS IN WESTERN SAN MIGUEL COUNTY WILL CROSS OVER
INTO NORTHERN GUADALUPE COUNTY. STRONGEST STORMS ARE MOVING THROUGH
ANTON CHICO TOWARD INTERSTATE 40...ALONG HIGHWAY 84. MORE STRONG
STORMS ARE EAST OF SANTA ROSA LAKE STATE PARK AND NORTH OF CUERVO.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THESE STORMS MOVE
SOUTH AND EAST TOWARD INTERSTATE 40 OVER DILIA...COLONIAS...SANTA
ROSA LAKE STATE PARK...SANTA ROSA...AND CUERVO.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 3, 4:54 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT SUN JUN 3 2007

NMZ002-040015-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
454 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORM OVER SOUTHERN SANDOVAL COUNTY...

A STRONG THUNDERSTORM OVER HIGHWAY 550 NEAR SAN YSIDRO AND ZIA
PUEBLO WILL MOVE SOUTH AND EAST OVER THE SANTA ANA RESERVATION.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES
THROUGH.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 3, 5:37 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 PM MDT SUN JUN 3 2007

NMZ003-010-040000-
SANDIA/MANZANO MOUNTAINS-UPPER RIO GRANDE VALLEY-
537 PM MDT SUN JUN 3 2007

...STRONG THUNDERSTORM MOVING OVER SOUTHEAST SANDOVAL COUNTY...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE QUARTER INCH IN DIAMETER 5 MILES EAST OF SANTA ANA
PUEBLO OR NEAR ALGODONES. MOVEMENT WAS SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ALGODONES...GOLDEN...SAN
ANTONITO...SAN FELIPE PUEBLO AND SANDIA PARK.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:56 PM MDTSevere Thunderstorm WarningABQQuay64 min
Jun 2, 8:19 PM MDTSevere Thunderstorm WarningABQMora56 min
Jun 2, 11:23 PM MDTSevere Thunderstorm WarningABQCurry67 min
Jun 3, 12:38 PM MDTSevere Thunderstorm WarningABQLincoln67 min
Jun 3, 1:27 PM MDTSevere Thunderstorm WarningABQColfax, Mora63 min
Jun 3, 2:00 PM MDTSevere Thunderstorm WarningABQRio Arriba60 min
Jun 3, 2:31 PM MDTSevere Thunderstorm WarningABQMora59 min
Jun 3, 3:00 PM MDTSevere Thunderstorm WarningABQSan Miguel60 min
Jun 3, 3:10 PM MDTTornado WarningABQSan Miguel50 min
Jun 3, 3:20 PM MDTSevere Thunderstorm WarningABQUnion55 min
Jun 3, 4:01 PM MDTSevere Thunderstorm WarningABQSan Miguel59 min
Jun 3, 4:43 PM MDTSevere Thunderstorm WarningABQRoosevelt62 min
Jun 3, 4:56 PM MDTSevere Thunderstorm WarningABQGuadalupe64 min
Jun 3, 5:02 PM MDTSevere Thunderstorm WarningABQSan Miguel58 min
Jun 3, 5:08 PM MDTTornado WarningABQGuadalupe52 min
Jun 3, 5:27 PM MDTSevere Thunderstorm WarningABQQuay63 min

Nearby

Tornado Warnings in New Mexico, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.